# SDR ASOA02034

- Difficulty date: January 18, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT OUTBOARD CROSS FRAME WAS FOUND TO BE CORRODED AT FRAME 26.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CROSS FRAME IAW SRM 51-30-01 AND 51-30-02.  (M)
